# SDR SWAA2024071511044

- Difficulty date: July 10, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 4,355 hours, 2,469 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141 FW PULLED THROUGH HARDWARE AND CRACKED BEYOND LIMITS<[01] R&R AFT CARGO PANEL 141FW IAW AMM 50-10-02
